# SDR N6WA2014090801

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 24,921 hours, 16,852 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER MAIN DOOR LATCH NOT INDICATING LOCKED.  ADJUSTED FWD PAX DOOR LOWER LOCK INDICATOR IAW AMM 52-11-00.
